# SDR CALA2025080507311

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 92,737 hours, 22,097 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY DOOR WAS OPENED AND CLOSED TROUBLESHOOTING EXTERNAL TRIGGER HANDLE FLAPPER WITH BROKEN SPRING.   REMOVED AND INSTALLED LT FWD OVERWING EXIT HATCH FOR INSPECTING EXTERNAL FLAPPER TRIGGER PANEL IAW AMM 52-22-01-902-001 AND 52-22-01-402-074.   LEFT FWD OVERWING EXIT HATCH CHECKED AND INSPECTED FOR CORRECT INSTALLATION IAW AMM 52-22-01-902-001 AND 52-22-01-402-074.
